MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. DISPENSING PIN; SET, I.V. FLUID TRANSFER

B. BRAUN MEDICAL INC. DISPENSING PIN; SET, I.V. FLUID TRANSFER
Model Number 413500
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: the customer is experiencing a piece of plastic floating in the bag after spiking with non-vented dispensing pins.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4) although no samples were provided for further evaluation, pictures were provided.The returned pictures were visually evaluated per specification.The first picture shows a baxter bag with something floating in a bag.However, it is not clear from the picture if it is a piece of plastic floating.The second picture shows the blister lid of non-vented dispensing pin.Picture also shows partial picture of dispensing pin from which it is not sure if the dispensing pin's piece is floating in bag.Therefore no defect can be determined.Based on the results of the sample evaluation, no specific conclusions can be made regarding the cause of the reported event.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
DISPENSING PIN
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key11526980
Report Number2523676-2021-00067
Device Sequence Number5170043
Product Code LHI
UDI-Device Identifier04022495769749
UDI-Public04022495769749
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K925401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number413500
Device Catalogue Number413500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer03/10/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1